Many people are familiar with the effects of steroid injections on athletes. However, what about the side effects on non-athletic individuals? Steroid injection can cause red face as a result of increased blood flow in the face. This is especially common in people who have naturally fair skin, as the increased blood flow can cause a flush or redness. In some cases, steroid injection may also cause swelling and pain in the face. If you experience any of these side effects after receiving a steroid injection, do not hesitate to seek medical attention.
What Causes Red Face?
There are a few potential causes of red face. One is a reaction to steroid injection, which can cause inflammation and an increase in blood flow to the skin. Another is a rare allergic reaction to some medications or other materials that are used during facial injections.
Steroid Injection Side Effects
Steroid injections can cause red face due to the sudden increase in blood flow caused by the injection. Steroid injections are also known to cause skin irritation, which can lead to a rash.
How to Treat Red Face?
Red face is a common side effect of steroid injections, and can be caused by any steroid injection, but is most common with testosterone injections. The most common causes are infection and an allergic reaction. Treatment depends on the cause. If the red face is due to infection, antibiotics will usually clear it up. If the red face is due to an allergic reaction, epinephrine (a drug used to treat asthma) or antihistamines may help lessen the severity. If the red face is due to testosterone injections, stopping the injections may help.
There is a lot of information circulating online about the potential side effects of steroid injections, with some people warning that they can cause red face. While it’s definitely possible for this to happen, the vast majority of reports suggest that the injection itself (rather than any side effects) is responsible for causing a reddish complexion. If you’re concerned about your own safety or that of someone you love and suspect that an injection might be causing redness, talk to your doctor as soon as possible to get clarification on what should be done next.